# SDR 9521049104

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94US
- Make and model: Doug DC-9-15
- Aircraft serial: 47204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Condition: Corroded
- Location: Fs 761-801
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON LONGERON 22R FROM FS 761-801.  REPLACED LONGERON AND END FITTING PER SRM 53-02 FIG 2A.
